# SDR DALA13057023606

- Difficulty date: November 21, 2012
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 15,889 hours, 6,046 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Damaged
- Location: Bs 259 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE TO BS 259 BULKHEAD FRAME FORWARD FLANGE. MAINTENANCE REPAIRED IAW ERA 509098-14, REV A.
